You are here: Sri Vaishnava Home Page : Bhakti List : Archives : October 2000

a:charya a:radhanam (A MUST ATTEND THIS YEAR)

From: Raghu (rmudumbai_at_hotmail.com)
Date: Tue Oct 17 2000 - 22:35:35 PDT

Jai Sreemannarayana!!!

This is a personal invitation from all the 
organizers/coordinators/volunteers of this
great and unique event of this century!!!

Here is the information about Thirunakshatram (Birthday) celebrations 
of our acharyas. Please make it your top priority to attend this 
function in Chicago. 
Register at http://jeeyar.cc.uic.edu

After you make your travel plans do drop in an email with 
arrival/departure information and if you need ride from/to the
airport 
and/or accommodation. 

I know United is running specials to Chicago. They even have 30 
percent discount on your next trip. 

a few sites:
www.united.com
www.ata.com 
www.cheaptickets.com
www.expedia.com
www.swa.com
www.aa.com

Blessed you are if you not only attend this function but also
bring someone else with you!

Pack your bags and grace this occasion....................

Jai Sreemannarayana, 
Coordinators of the function


A:CHARYA A:RA:DHANA CELEBRATIONS
---------------------------------

Jeeyar Educational Trust USA Inc and srI rAmAnujA mission Inc are
pleased to annouce the celebration of the thirunakshattirams of svAmi
vEdAnta dEsikan and svAmi maNavALa mAmunigaL on October 28th and 29th
2000 at srI. venkatEsvara svAmi temple, Aurora, IL -

This celebration is organized with the following goals in mind -
1. Honour our AchAryAs by celebrating their thirunakshattirams AND
following their teachings -
2. Promote unity among srIvaishNavAs belonging to different AchArya
paramparais with focus on the common theme - our connection to 
Ramanuja -
3. Create interest and provide support for families living
in this country to lead a srIvaishNava life

You can register for the conference at jeeyar.cc.uic.edu
Trasportation, accomodataion, food (prasadam) and other needs have 
been taken care of for all attendees.

We request all JETUSA members to make an effort to attend this 
function.
(Please memorize Acharya Tanian (HH Chinna Jeeyar Swamy's Tanian) if 
possible)


             
===========================================================
AGENDA:

28th Saturday:  Day 1.
8:00 am  8:30 am  suprabhAtham
8:30 am to 8:45 am  sEvA kAlam (Preists Start Sthala Shuddhi.)
thiruppallANdu, thiruppaLLiyezhuchchi, thiruppAvai (if time permits)
 8:45 am to 9:05 am  thirumanjanam (bhOga mUrthi, chinna utsavar and
 AzhvAr/AchAryAs)
Purusha Suktam, Sri Suktam, neerAttam
9:05 am to 9:45 am alankAram & thomala seva. 
pochoottal, kAppidal, Thiruppavai, amalanAdhipirAn,
 kaNNinunsiRuththAmbu
 9:45 am to 10:20 am  mantra pushpam, archanai, sARRumurai and 
thIrtham/saTAri.

10:25 am  Perumal, AzhvAr/AchAryAs  enter manTapam
With taittirIya upanishad recititation
10:30 am to 12:30 pm  upstairs - pArAyaNam
AzhvAr/AchArya parivattam     
AzhvAr/AchArya thaniyans, AchArya sambAvanai
IrAmAnusa nURRandhAdhi, upadEsa rattinamAlai, dayA shatakam
SARRumuRai, thIrtham/satAri
Downstairs HALL.
8:30 am to 1:15 pm  - Conference Reception & Registration
12:30 to 1:15  - Lunch Down Stairs (Prasadam)
1:15 to 1:30    - Welcome and respects to AchAryAs - 
Mr. Ranganathan Hemmighe (Welcome & Recognition Speech)           - 3
minutes.
Dr. Raghu Raghavan               (Respects to Acharyas)              
   
10 minutes.
Mr. Mukund Pattangi (Sampradayam applicable today) 
1:30 to 5:00    -  Plays, Panel Discussions, Talks, Bhajans.
1:30 pm to 2:00 pm rAmAnuja Play                                     
   
30
Mins.
svAmi nAthamunigaL and drAvida vEda,  
rAmAnuja the social reformer and our saviour 
2:00 pm to 2:15 pm - 15 Mins   Slide Show (Introduction to 
Vaishnavism)
2:15 pm to 2:50 pm  
Talk on rAmAnujA  vaibhavam     (Anand Srinivasan - Pitt) - 35 Mins 
2:50 pm to 3:00 pm One Bhajan & One Song 3:00 pm to 3:35 pm Daya
Satakam                    (Mrs. Radha, CA) - 35 Mins
3:35 pm to 4:25 pm Slide show on srivaishnava temples and their 
history
4:25 pm to 5:00 pm Panel Discussions/ Q&A sessions
SampradAyam & Temple culture today  relevance, practicality, 
motivation -35 Mins.  
(Rangath H, Velu C, R Raghavan, Vamsi M, Mani V) 
Upstairs:
5:30 pm          - Regular Temple Activity (Sahasranamam, Diwali 
pooja,
Fireworks.)
8:30 pm          - Sayana Ustavam 
9:00 pm          - Perumal Prasadam (Dinner)


29th Sunday:  Day 2.

9:00 am  to 9:30 am suprabhAtham
Downstairs:
9:30 am - 12:30 pm Plays, Panel Discussions, Talks, Bhajans
9:30 am to 10:35 am  - Talks
Talk - vEdAnta dEsikar prabhavam (Vijay Srinivasam) - 30 Mins.
Talk on Acharya Bhakti (Dileepan Parthasarathy) - 35 mins.
10:35 am to 10:40 am   One Bhajan One Song
10:40 am to 11:45 am - Talks  
Talk -  maNavALa mAmuni  prabhavam (Mukund P, IL) - 30 Mins. 
Talk -  Yathiraja Vimsathi (TA Varadan, CO) - 35 Mins. 
11:45 am to 12:45 pm  Panel Discussions, Q&A Session. Sampradayam 
Discussiosn
 - 60 Mins.
(Anbil R, Dileepan P, Nadadur M, Anandanpillai, Mani V, V. Iyengar)

12:45 to 1:30  - Lunch
Upstairs:
1:30  Perumal enters mandapam for Utsavam
2:00  to 4:30 Parayanam
Raghuveera Gadyam - 30 Mins.
Yathiraja Vimsathi - 20 Mins.
Thiruvaimoizhi Nootrandadi - 45 Mins. 
Desika Prabhandam - 40 Mins.
Prabhanda Saram,  Adai Kala Pattu, Thiru Chinna Malai
Song for Perumal - 10 Mins.
End of Celbrations ritual
Sathumurai & Perumal's Thirtha Shatari

4:30  to 5:00 Vote of thanks (Take home message)

Downstairs:
5:00  6:00 Prasadam.
End of Day 2 - Program Ends.





--------------------------------------------------------------
           - SrImate rAmAnujAya namaH -
To Post a message, send it to:   bhakti-list@eGroups.com
Search archives at http://ramanuja.org/sv/bhakti/archives/index.html#SEARCH